# SDR UPS02837858

- Difficulty date: February 21, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- Aircraft time: 74,693 hours, 48,764 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57503223N1
- Part serial: 00346513
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION FOUND ON INTERIOR OF BELLY SKIN, 1050-1350, L31L TO L31R.  REMOVED AND REPLACED AFT BELLY SKIN AND C-PIT DOOR INTERNAL DOUBLER PER SRM 51-1-21 AND 51-1-20D.
